MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/111/030
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two pictures of smiths medical intubation|portex endotracheal tube were received for evaluation, from pictures received open package seal was observed.Used sample was returned for evaluation, and the sample was visually inspected.It was observed open package seal.Based on the evidence, the complaint was confirmed, and the problem source of the reported event was noted to be manufacturing.
 
Event or Problem Description
Information was received indicating that upon opening of a smiths medical intubation|portex endotracheal tube, it was noted that the package was not completely sealed.No patient was involved.No adverse effects were reported.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12488359
Report Number3012307300-2021-09432
Device Sequence Number4030280
Product Code BTR
UDI-Device Identifier15019315018855
UDI-Public15019315018855
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/16/2022
Device Model Number100/111/030
Device Catalogue Number100/111/030
Device Lot Number3450050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1